Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 60, NWS Melbourne, FL

June 21, 2008Martin County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 21, 2008, 4:41 PM EDT for Martin County, Florida. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2008, 4:41 PM EDT (20:41 UTC)
Expired
Jun 21, 2008, 5:45 PM EDT
In force
64 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Martin County, FL

The radar

The Melbourne radar (KMLB), 120 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2008-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2008-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2108 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 212041
SVRMLB
FLC085-212145-
/O.NEW.KMLB.SV.W.0060.080621T2041Z-080621T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
441 PM EDT SAT JUN 21 2008

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MARTIN COUNTY IN FLORIDA.

* UNTIL 545 PM EDT

* AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES WEST OF HOBE SOUND...AND
  MOVING EAST AT 7 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED 
TO...PORT SALERNO...ROCKY POINT...HOBE SOUND BEACH...HOBE SOUND 
WILDLIFE REFUGE... JOHNATHAN DICKINSON STATE PARK AND JUPITER ISLAND

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 2700 8025 2716 8028 2718 8019 2716 8019
      2716 8017 2717 8017 2718 8018 2719 8015
      2716 8017 2715 8015 2712 8013 2698 8007
TIME...MOT...LOC 2041Z 265DEG 6KT 2708 8019

$$

52
1 follow-up statement
000 
WWUS52 KMLB 212138
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
538 PM EDT SAT JUN 21 2008

FLC085-212148-
/O.EXP.KMLB.SV.W.0060.000000T0000Z-080621T2145Z/
MARTIN FL-
538 PM EDT SAT JUN 21 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARTIN COUNTY WILL
EXPIRE AT 545 PM EDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING HAD WEAKENED AND EXITED THE WARNING AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 2700 8025 2716 8028 2718 8019 2716 8019
      2716 8017 2717 8017 2718 8018 2719 8015
      2716 8017 2715 8015 2712 8013 2698 8007
TIME...MOT...LOC 2138Z 265DEG 6KT 2709 8008

$$

52

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:33 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jun 21, 2:33 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
233 PM EDT SAT JUN 21 2008

.DISCUSSION...

TONIGHT/SUN...
BUSY AFTERNOON WITH DEEP CONVECTION AND A FEW SEVERE STORMS
OCCURRING ACROSS AREA. OPTIMAL INGREDIENTS ALL FALLING INTO PLACE
THIS AFTERNOON FOR NUMEROUS STORMS. ENOUGH EWD STEERING ALOFT SPARED
MOST AREAS FROM NUISANCE FLOODING AND THE DRY GROUND HAS BEEN ABLE
TO RECEIVE THE BULK OF THE HEAVY RAIN. CURRENT ACTIVITY TRANSLATING
ACROSS THE COAST AND POTENTIAL FOR STRONG STORMS WILL DIMINISH DUE
TO AIRMASS LARGELY WORKED OVER WITH OUTFLOWS. WILL KEEP SCT PCPN
IN FORECAST THIS EVENING WITH A FEW EMBEDDED STORMS BEFORE AROUND
10 PM. SHOWERS SHOULD END ALL AREAS BY MIDNIGHT.

SUNDAY...ANOTHER ROUND OF STORMS EXPECTED ACROSS AREA AS SETUP
REMAINS IN PLACE WITH RIDGE AXIS SOUTH OF THE REGION AND DEEP
MOISTURE. LIKELY COVERAGE WITH HIGHER AMTS OF PCPN OVER CENTRAL AND
NORTH SECTIONS. LIGHT SW STEERING FLOW WL PUSH ACTIVITY TOWARD THE
EAST COAST AND LOCALLY HEAVY RAIN WL BE POSSIBLE ONCE AGAIN.

*** PREV DISC ***

MON...SURFACE ATLANTIC HIGH PRESSURE RIDGE SOUTH OF CENTRAL
FLORIDA AND UPPER LEVEL EASTERN CONUS TROUGH AXIS WEST OF THE
REGION WILL PRODUCE A DEEP W-SW FLOW OVER THE AREA SUNDAY. MODELS
STILL INDICATING 500MB VORT MAX PUSHING ACROSS THE AREA EARLY SUN
WHICH WILL HELP GENERATE LIKELY SHOWERS AND THUNDERSTORMS ACROSS
THE AREA. VORT MAX WILL LIFT TO THE NORTHEAST SUN NIGHT WITH SW
FLOW CONTINUING OVER THE CWA INTO MON WITH SLIGHTLY LOWER POPS
MENTIONED DUE TO LOSS OF UPPER LEVEL SUPPORT. HOWEVER STILL PLENTY
OF MOISTURE OVER THE AREA AND FAVORABLE FLOW REGIME TO KEEP 40/50
POPS IN THE FORECAST.

TUE-WED...EASTERN CONUS TROUGH WILL PUSH TO THE EAST TUES WITH HIGH
PRESSURE RIDGE AXIS AT THE SURFACE BEGINNING A NORTHWARD PUSH ACROSS
THE AREA. AXIS WILL BE NORTH OF THE AREA BY WED WITH AN ONSHORE FLOW
DEVELOPING. PLENTY OF MOISTURE WILL EXIST OVER THE AREA TO CONTINUE
A CHANCE FOR SHOWERS AND THUNDERSTORMS EACH AFTERNOON.

THU-FRI...RECENT RUNS OF THE GFS NOW SHOWING INCREASE IN MOISTURE
OUT OF THE SOUTHEAST THURS INTO FRI WITH PW VALUES AROUND 2 INCHES
OVER SOUTHERN PORTIONS OF THE CWA. HAVE RAISED POPS OVER THE SOUTH
SLIGHTLY TO REFLECT THIS TREND TO AROUND 40 PERCENT WITH NORTHERN
SECTIONS AROUND 30 PERCENT.
&&

.AVIATION...
SCT-NMRS TSRA ALL LOCATIONS THROUGH 23Z WITH SLOW DECREASE THROUGH
02Z. AFFECTED LOCATIONS WL SEE MVFR/IFR CONDITIONS EXPECT VFR AFT
03Z ALL LOCATIONS. LCL BR AFT 10Z WL REDUCE VSBY TO AROUND 5 MILES
THROUGH 12Z SUNDAY MORNING.

&&

.MARINE...
WIND WAVE WITH SEAS 2 FT OR LESS. WINDS AND SEAS LOCALLY HIGHER
NEAR STORMS MOVING OFFSHORE THIS EVENING. LGT S/SW FLOW ACROSS THE
COASTAL WATERS WILL BECOME MORE EASTERLY BY WED AS SURFACE HIGH
PRESSURE RIDGE AXIS BEGINS TO MOVE NORTH OF THE AREA. WINDS SPEEDS
LESS THAN 15 KNOTS AND SEAS AOB 3 FEET CAN BE EXPECTED THROUGH MID
WEEK. A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE LATE
INTO THE WEEKEND INTO MID WEEK...WITH OFFSHORE MOVING
THUNDERSTORMS A POSSIBILITY SUN AND MON UNDER LOW LEVEL SW FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  72  87  73  88 /  30  70  30  50
MCO  73  88  72  93 /  40  70  30  50
MLB  72  87  72  89 /  40  60  30  50
VRB  74  89  74  90 /  40  60  30  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM/AVIATION...PENDERGRAST
RADAR/STATEMENTS...KELLY/HAGEMEYER
Hazardous weather outlook, Jun 21, 8:34 AM EDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
834 AM EDT SAT JUN 21 2008

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-212100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
834 AM EDT SAT JUN 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
DEEP MOISTURE IS IN PLACE ACROSS EAST CENTRAL FLORIDA. MORNING
CLOUDINESS WILL DELAY HEATING UNTIL THE EARLY AFTERNOON...HOWEVER
THERE SHOULD BE SUFFICIENT HEATING AND INSTABILITY TO PRODUCE
SCATTERED TO NUMEROUS SHOWERS AND LIGHTNING STORMS ACROSS THE AREA
THIS AFTERNOON.

STORMS WILL DEVELOP ALONG THE EAST COAST SEA BREEZE BOUNDARY AS IT
SLOWLY MOVES INLAND FROM THE COAST. ADDITIONAL STORMS WILL BE
POSSIBLE AS ACTIVITY MOVES INLAND FROM THE GULF COAST LATE THIS
MORNING AND INTO THE AFTERNOON. STRONGER STORMS WILL BE CAPABLE
OF PRODUCING FREQUENT LIGHTNING BRIEF GUSTY WINDS...LOCALLY HEAVY
RAINFALL...AND SMALL HAIL.

...FLOOD IMPACT...
HIGH MOISTURE AND SOUTHWEST STEERING WINDS REMAIN FAVORABLE FOR
THE DEVELOPMENT OF LOCALLY HEAVY RAIN ACROSS EAST CENTRAL
FLORIDA. RAINFALL AMOUNTS OF TWO TO THREE INCHES WILL BE POSSIBLE
IN A FEW SLOWER MOVING AND PERSISTENT CELLS. RAINFALL AMOUNTS OF
ONE HALF TO ONE INCH WILL BE MOST COMMON IN AREAS THAT SEE
THUNDERSTORM ACTIVITY.

...MARINE THUNDERSTORM GUST IMPACT...
A FEW LIGHTNING STORMS WITH GUSTY WINDS WILL BE POSSIBLE OVER THE
INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS OF EAST CENTRAL FLORIDA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
COVERAGE OF LIGHTNING STORMS IS EXPECTED TO INCREASE FROM SUNDAY
AND MONDAY...BEFORE GRADUALLY DECREASING ONCE AGAIN BY THE MIDDLE
OF NEXT WEEK. A FEW STRONGER STORMS WILL BE POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY.

PENDERGRAST

In the hours before

Special weather statement, Jun 21, 12:16 PM EDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1216 PM EDT SAT JUN 21 2008

FLZ044-211700-
NORTHERN LAKE COUNTY-
1216 PM EDT SAT JUN 21 2008

...FUNNEL CLOUDS POSSIBLE OVER NORTHERN LAKE COUNTY...

AT 1215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS OVER
LISBON...MOVING SOUTHEAST AT 7 MPH.

FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL
TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS.

KELLY
Special weather statement, Jun 21, 1:01 PM EDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
101 PM EDT SAT JUN 21 2008

FLZ044-045-144-211745-
NORTHERN LAKE COUNTY-ORANGE-SOUTHERN LAKE COUNTY-
101 PM EDT SAT JUN 21 2008

...STRONG THUNDERSTORMS AFFECTING CENTRAL LAKE COUNTY...NORTHWESTERN
ORANGE COUNTY...

AT 1258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM OVER THE ORANGE LAKE COUNTY LINE NEAR ZELLWOOD...MOVING
NORTHEAST AT 12 MPH.

LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE WEKIWA SPRINGS
STATE PARK.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING
STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE.
SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
Special weather statement, Jun 21, 2:00 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
200 PM EDT SAT JUN 21 2008

FLZ045-047-053-147-211845-
NORTHERN BREVARD COUNTY-ORANGE-OSCEOLA-SOUTHERN BREVARD COUNTY-
200 PM EDT SAT JUN 21 2008

...STRONG THUNDERSTORMS AFFECTING BREVARD COUNTY...SOUTHEASTERN
ORANGE COUNTY...EASTERN OSCEOLA COUNTY...

AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG STORMS OVER EASTERN OSCEOLA AND EAST ORANGE
COUNTIES...MOVING EAST NORTHEAST AT 14 MPH. THESE STORMS WILL
COLLIDE WITH THE EAST COAST SEA BREEZE SITTING OVER INTERIOR BREVARD
COUNTY WHICH SHOULD RESULT IN AN INCREASE IN COVERAGE AND INTENSITY.

LOCATIONS IN THE PATH OF THIS STRONG STORMS INCLUDE...BUT ARE NOT
LIMITED TO...PALM BAY...MELBOURNE...WEST MELBOURNE...VIERA...
ROCKLEDGE...COCOA AND TITUSVILLE.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING
STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE.
SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.

KELLY
Local storm report, Jun 21, 3:35 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
335 PM EDT SAT JUN 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     TSTM WND DMG     10 ENE PAISLEY          29.04N 81.39W
06/21/2008                   VOLUSIA            FL   LAW ENFORCEMENT

            3 TREES DOWN ACROSS THE ROAD 3 MILES WEST OF 31446 COUNTY
            ROAD 42.

0126 PM     TSTM WND DMG     14 SE ASTOR             29.01N 81.37W
06/21/2008                   VOLUSIA            FL   LAW ENFORCEMENT

            LARGE TREE DOWN ACROSS THE ROAD AT THE INTERSECTION OF
            FOREST DRIVE AND STATE ROAD 44.

&&

JRC
Local storm report, Jun 21, 3:59 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
359 PM EDT SAT JUN 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     CANAVERAL GROVES        28.42N 80.83W
06/21/2008                   BREVARD            FL   LAW ENFORCEMENT

            POWER LINES DOWN AT THE INTERSECTION OF CITRUS BLVD. AND
            PINE STREET.

0248 PM     TSTM WND DMG     SATELLITE BEACH         28.18N 80.60W
06/21/2008                   BREVARD            FL   LAW ENFORCEMENT

            POWER LINES DOWN AT THE INTERSECTION OF SOUTH PATRICK
            DRIVE AND PINEDA CAUSEWAY.

&&

JRC
Special weather statement, Jun 21, 4:37 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
437 PM EDT SAT JUN 21 2008

FLZ064-212115-
MARTIN-
437 PM EDT SAT JUN 21 2008

...STRONG STORM CAPABLE OF PRODUCING A FUNNEL CLOUD OVER EASTERN
MARTIN COUNTY...

AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND
GUSTS NEAR INTERSTATE 95 WEST OF PORT SALERNO...MOVING EAST AT 10
MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE GUSTY WINDS
AND FUNNEL CLOUDS INCLUDE AREAS NEAR PORT SALERNO AND HOBE SOUND.

52

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 12:36 PM EDTSevere Thunderstorm WarningMLBLake, Volusia54 min
Jun 21, 12:55 PM EDTSpecial Marine WarningMLB2 hr
Jun 21, 1:05 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Seminole55 min
Jun 21, 1:21 PM EDTSevere Thunderstorm WarningMLBOsceola54 min
Jun 21, 2:13 PM EDTSpecial Marine WarningMLB2 hr
Jun 21, 2:30 PM EDTSevere Thunderstorm WarningMLBBrevard45 min
Jun 21, 4:08 PM EDTSpecial Marine WarningMLB97 min
Jun 21, 5:22 PM EDTAreal Flood AdvisoryMLBMartin83 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.